# SDR DALA2024042904785

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 139,562 hours, 20,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Slide Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0176 -ATB- RETURNED TO JFK DUE TO RT OVRRWING SLIDE DOOR INDICATION. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. MTC IN PROGRESS. PREPARING A/C FOR RELOCATION FERRY FOR PERMANENT REPAIRS. (0313203)
